# SDR UALA2013070104555

- Difficulty date: June 28, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 324, RBL 42 FLOORBEAM UPPER SURFACE HAS AREAS OF CORROSION.   MAJOR REPAIR ACCOMPLISHED: REMOVED FLOORBEAM UPPER FLANGE CORROSION, FOUND OUT OF LIMITS. INSTALLED FLOORBEAM UPPER CHORD SPLICE REPAIR AND PARTIAL UPPER CHORD REPLACEMENT AT STA 324 IAW SRM 53-10-8, REPAIR 1. CAT B REPAIR.
